Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the oscillation of differential transforms. II. Characteristic series of boundary value problems


Author: Einar Hille
Journal: Trans. Amer. Math. Soc. 52 (1942), 463-497
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1942-0007171-8
MathSciNet review: 0007171
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. L. Ince, Ordinary Differential Equations, London, 1927.
  • [2] G. Pólya and N. Wiener, On the oscillation of the derivatives of a periodic function, these Transactions, vol. 52 (1942), pp. 249-256. MR 0007169 (4:97a)
  • [3] L. Schlesinger, Handbuch der Theorie der linearen Differentialgleichungen, Leipzig, vol. I, 1895, vol. II$ _{1}$, 1897, vol. II$ _{2}$, 1898.
  • [4] G. Szegö, On the oscillation of differential transforms. I, these Transactions, vol. 52 (1942), pp. 450-462. MR 0007170 (4:97b)
  • [5] -, Orthogonal Polynomials, American Mathematical Society Colloquium Publications, New York, vol. 23, 1939.
  • [6] E. T. Whittaker and G. N. Watson, A Course in Modern Analysis, 4th edition, Cambridge, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1942-0007171-8
Article copyright: © Copyright 1942 American Mathematical Society

American Mathematical Society